# SDR SWAA2024050782119

- Difficulty date: May 3, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 68,247 hours, 40,712 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part number: UNKNOWN
- Condition: Broken
- Location: Cockpit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-FIRE EXTINGUISHER FLIGHT DECK- HANDLE BROKEN<[01] REMOVED AND REPLACED FLIGHT DECK HALON FIRE EXTINGUISHER PER AMM 26-26-01.
